# SDR 96ZZZX4977

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B664
- Condition: Shaft Damage
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DAMAGE TO THE PUMP ARMATURE SHAFT.  A GROOVE WORN BY SPACERS.
